| Model Number |
HL-390 |
| Medical Device Problem Codes |
No Audible Alarm (1019); Alarm Not Visible (1022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that alarms besides the basic test alarm are producing noise or light changes when triggered.However, per reporter, the pump does stop.The issue was discovered during testing.There was no patient involvement.
Additional Manufacturer Narrative
H3: one device was returned for analysis in used condition.Visual inspection showed the front cover and j-clip were damaged.Functional testing was performed and the reported issue was confirmed.The motor was shutting off, but the alarm buzzer and leds did not function.The probable cause of this issue was a defective/worn printed circuit board (pcb).The pcb was replaced.Upon further investigation it was found that the over temperature alarm button didn't function.The membrane switch was replaced to address this issue.The device then passed all testing.